# SDR UIEA2019041973900

- Difficulty date: April 16, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,914 hours, 17,101 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: CWC022010
- Condition: Broken
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH SIDE WINDOW HEAT INOP.  FOUND BROKEN CONTACT AT RT SIDE WINDOW HEAT, PLACED P/N CW02-2010 TERM C KIT02-2010 PER TABLE 5 IAW SWPM 20-64-16.  REMOVED AND REPLACED R2 WINDOW CONNECTOR D1906 J-B IAW WDM 30-41-11 AND SWPM 20-30-12. OPS CHECK GOOD IAW AMM 30-41-00 AT THIS TIME.
